<  Back to the Polytechnique Montréal portal

Mixed H-2/H-infinity nonlinear filtering

M. D. S. Aliyu and El-Kébir Boukas

Article (2009)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/20045/
Journal Title: International Journal of Robust and Nonlinear Control (vol. 19, no. 4)
Publisher: Wiley
DOI: 10.1002/rnc.1318
Official URL: https://doi.org/10.1002/rnc.1318
Date Deposited: 18 Apr 2023 15:14
Last Modified: 18 Apr 2023 15:14
Cite in APA 7: Aliyu, M. D. S., & Boukas, E.-K. (2009). Mixed H-2/H-infinity nonlinear filtering. International Journal of Robust and Nonlinear Control, 19(4), 394-417. https://doi.org/10.1002/rnc.1318



Repository Staff Only

View Item View Item